# SDR 07FDEA04450

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,119 hours, 10,954 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57350143
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON RT WING ON PYLON NR 2 ELONGATED HOLE AT WING TO PYLON BOTTOM SKIN ON AREA OF HYDRAULIC LINES.  REPAIR PERFORMED BY REAM UP AND BUSHING INSTALLATION IAW DRAWING R572-49184, APPROVED BY EA 6-5720-81128 AND RAS/BAE/100457/2005 ISS A.
